Journal of Symbolic Logic

Review: Yu. V. Matiyasevich, A. O. Slisenko, Arithmetic Representations of Powers

Ann S. Ferebee

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 3 (1972), 605.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738342

JSTOR
links.jstor.org

Citation

Ferebee, Ann S. Review: Yu. V. Matiyasevich, A. O. Slisenko, Arithmetic Representations of Powers. J. Symbolic Logic 37 (1972), no. 3, 605. https://projecteuclid.org/euclid.jsl/1183738342


Export citation